Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 11, 2011, 2:26 AM CST for 7 counties in Florida. It took effect at Feb 11, 2011, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 2:26 AM CST (08:26 UTC)
- In effect from
- Feb 11, 2011, 12:00 PM CST
- Expired
- Feb 11, 2011, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 35 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WWUS82 KTAE 110826 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 AM EST FRI FEB 11 2011 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY FOR ALL OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION... RED FLAG CONDITIONS ARE EXPECTED OVER THE EASTERN FLORIDA PANHANDLE THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. ALTHOUGH PORTIONS OF THE WESTERN FLORIDA BIG BEND WILL POSSIBLY EXCEED 35 PERCENT THIS AFTERNOON...DURATIONS AT THESE LEVELS ARE NOT ANTICIPATED AT THIS TIME. EVEN DRIER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON...WHICH WILL LEAD TO POSSIBLE RED FLAG CONDITIONS OVER SE ALABAMA AND SW GA. THE WATCH OVER THE PANHANDLE AND BIG BEND COUNTIES HAS BEEN UPGRADED TO A WARNING THROUGH THIS TIME SATURDAY AFTERNOON. EXPECT THESE DRY CONDITIONS TO PERSIST THROUGH SUNDAY. FLZ007>014-108-112-114-112300- /O.UPG.KTAE.FW.A.0015.110212T1700Z-110212T2300Z/ /O.NEW.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/ /O.NEW.KTAE.FW.W.0014.110211T1800Z-110211T2200Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF- 326 AM EST FRI FEB 11 2011 /226 AM CST FRI FEB 11 2011/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ015>019-026>029-034-115-118-127-128-134-112300- /O.UPG.KTAE.FW.A.0015.110212T1700Z-110212T2300Z/ /O.NEW.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 326 AM EST FRI FEB 11 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-GAZ120>131-142>148-155>161-112300- /O.NEW.KTAE.FW.A.0016.110212T1700Z-110212T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 326 AM EST FRI FEB 11 2011 /226 AM CST FRI FEB 11 2011/ ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
654 WWUS82 KTAE 111937 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 237 PM EST FRI FEB 11 2011 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND POSSIBLY WIND GUSTS OF 15 MPH OR GREATER... ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY FOR ALL OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MARGINAL RED FLAG CONDITIONS ARE EXPECTED TO PERSIST INTO THE EARLY EVENING OVER THE EASTERN FL PANHANDLE AND PART OF NORTHWESTER FL TODAY. VERY DRY AIR WILL CONTINUE TO DEVELOP OVER THE REGION THROUGH WEEKEND...WITH AFTERNOON TEMPERATURES WARMING INTO THE 60S. THIS WILL PRODUCE SUFFICIENT DURATION OF SUB-35 PERCENT RH TO WARRANT RED FLAG WARNINGS FOR SATURDAY AND POSSIBLY SUNDAY AFTERNOON OVER NORTH FL. CONDITIONS WILL APPROACH RED FLAG CRITERIA OVER ADJACENT AREAS OF SERN AL AND SWRN/S-CENTRAL GA AS WELL. ALZ065>069-GAZ120>131-142>148-155>161-112045- /O.CAN.KTAE.FW.A.0016.110212T1700Z-110212T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 237 PM EST FRI FEB 11 2011 /137 PM CST FRI FEB 11 2011/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>014-108-112-114-120345- /O.NEW.KTAE.FW.A.0017.110213T1700Z-110213T2300Z/ /O.CON.KTAE.FW.W.0014.000000T0000Z-110211T2200Z/ /O.CON.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF- 237 PM EST FRI FEB 11 2011 /137 PM CST FRI FEB 11 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SATURDAY. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ015>019-026>029-034-115-118-127-128-134-120345- /O.NEW.KTAE.FW.A.0017.110213T1700Z-110213T2300Z/ /O.CON.KTAE.FW.W.0015.110212T1700Z-110212T2300Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 237 PM EST FRI FEB 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SATURDAY. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 11, 1:55 AM CST, 31 minutes earlier.
Area forecast discussion, Feb 11, 1:55 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 AM EST FRI FEB 11 2011
.SHORT TERM (TODAY THROUGH SUNDAY)...UPPER PATTERN ACROSS THE
COUNTRY IS CHARACTERIZED BY A BROAD TROUGH OVER THE EASTERN TWO-
THIRDS OF THE CONUS AND A RIDGE ALONG THE WEST COAST. A SERIES OF
SUCCESSIVELY WEAKER SHORTWAVES WILL DIVE INTO THE EASTERN TROUGH
THROUGH THE WEEKEND...ALLOWING THE PATTERN TO VERY SLOWLY
DEAMPLIFY. THE INITIAL SHORTWAVE WILL APPROACH THE REGION TODAY
AND FINALLY GET RID OF THE LINGERING LOW CLOUDS ACROSS THE AREA
BY THIS AFTERNOON. THIS SHORTWAVE WILL ALSO BRING IN A
REINFORCING SHOT OF COOL AIR. TEMPERATURES ARE EXPECTED TO REMAIN
CHILLY TODAY...RANGING FROM AROUND 50 IN SOUTHEAST ALABAMA TO NEAR
60 IN THE FAR SOUTHEASTERN BIG BEND. THE COLD AIR ADVECTION WILL
CONTINUE TONIGHT...AIDED BY THE PASSAGE OF A SECOND SHORTWAVE.
THIS SHOULD FORCE TEMPERATURES INTO THE MID TO UPPER 20S BY
SATURDAY MORNING. WITH WINDS NOT EXPECTED TO DECOUPLE...A HARD
FREEZE IS NOT ANTICIPATED AT THIS TIME.
A GRADUAL WARMUP WILL BEGIN ON SATURDAY AS COLD ADVECTION WEAKENS
AND TEMPERATURES APPROACH 60 DEGREES AREA-WIDE. WITH HIGH
PRESSURE OVERHEAD...LIGHT WINDS...AND CLEAR SKIES...ANOTHER LIGHT
FREEZE WILL BE POSSIBLE BY SUNDAY MORNING. THE WARMUP WILL THEN
RESUME FOR SUNDAY AFTERNOON AS THE PATTERN DEAMPLIFIES AND HEIGHTS
BEGIN TO RISE. MID 60S EXPECTED ACROSS THE REGION SUNDAY
AFTERNOON.
NO RAIN IS EXPECTED THROUGH THE WEEKEND.
.LONG TERM (SUNDAY NIGHT THROUGH NEXT FRIDAY)...WARMING TREND
EXPECTED WITH FAIR/DRY WEATHER CONDITIONS CONTINUING. THE MODELS
REMAIN IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD AND ALL SHOW
HIGH PRESSURE REMAINING THE MAIN SYNOPTIC SFC FEATURE OVER THE
SOUTHEAST THROUGH THE PERIOD. ALOFT...UPPER FLOW WILL BECOME
MOSTLY ZONAL THROUGH MUCH OF THE PERIOD BEGINNING TUESDAY AFTER
THE UPPER TROUGH OVER THE EASTERN CONUS SHIFTS EAST OUT OVER THE W
ATL. THE SURFACE RIDGE AXIS IS PROGGED TO SETUP FROM EAST TO WEST
OVER THE GULF COAST STATES TUESDAY THROUGH THE WEEK WITH LIGHT
SOUTHERLY FLOW CONTINUING AROUND THE RIDGE AXIS. THIS WILL LEAD TO
A GRADUAL WARMING TREND THROUGH THE WEEK WITH TEMPERATURES
CLIMBING ABOVE AVERAGE EACH DAY. HOWEVER...NW FLOW ALOFT MONDAY
INTO TUESDAY MORNING COMBINED WITH CLEAR SKIES AND NEAR CALM
SURFACE CONDITIONS WILL LEAD TO TEMPERATURES DIPPING INTO THE MID
30S MONDAY AND TUESDAY MORNINGS. THESE OVERNIGHT LOWS WILL CLIMB
BACK TO NORMAL AS UPPER FLOW BECOMES MORE ZONAL AND THE SFC FLOW
SHIFTS AROUND TO THE SSE AROUND THE RIDGE AXIS.
&&
.AVIATION...MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE MORNING
HOURS BEFORE CLEARING OUT TODAY. VFR CONDITIONS WILL RETURN
THROUGH THE LATE MORNING AND AFTERNOON PERIOD. LIGHT NORTHERLY
WINDS WILL PERSIST THROUGH THE PERIOD.
&&
.MARINE...NORTHERLY WINDS WILL BE ON THE GRADUAL INCREASE OVER
THE WATERS TODAY AS STRONG HIGH PRESSURE BUILDS TOWARDS THE
REGION. WILL LIKELY SEE EXERCISE CAUTION CONDITIONS BY EARLY THIS
EVENING AND BORDERLINE SMALL CRAFT ADVISORY CONDITIONS OFFSHORE
AFTER MIDNIGHT. WINDS WILL DECREASE SATURDAY THROUGH SUNDAY NIGHT
AS HIGH PRESSURE SETTLES IN OVER THE WATERS. WINDS ARE THEN
FORECAST TO REMAIN BELOW HEADLINE CRITERIA INTO THE MIDDLE OF NEXT
WEEK.
&&
.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED OVER THE EASTERN
FLORIDA PANHANDLE THIS AFTERNOON DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY. ALTHOUGH PORTIONS OF THE WESTERN FLORIDA BIG
BEND WILL POSSIBLY EXCEED 35 PERCENT THIS AFTERNOON...DURATIONS AT
THESE LEVELS ARE NOT ANTICIPATED AT THIS TIME. EVEN DRIER
CONDITIONS ARE EXPECTED SATURDAY AFTERNOON...WHICH WILL LEAD TO
POSSIBLE RED FLAG CONDITIONS OVER SE ALABAMA AND SW GA. THE WATCH
OVER THE PANHANDLE AND BIG BEND COUNTIES HAS BEEN UPGRADED TO A
WARNING THROUGH THIS TIME SATURDAY AFTERNOON. EXPECT THESE DRY
CONDITIONS TO PERSIST THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 58 25 62 27 65 / 0 0 0 0 0
PANAMA CITY 53 30 57 36 61 / 0 0 0 0 0
DOTHAN 54 28 59 31 64 / 0 0 0 0 0
ALBANY 56 27 60 31 63 / 0 0 0 0 0
VALDOSTA 58 29 61 31 65 / 0 0 0 0 0
CROSS CITY 61 31 63 31 65 / 0 0 0 0 0
APALACHICOLA 56 31 57 35 60 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...RED FLAG WARNING FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ SATURDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...
COASTAL GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
WASHINGTON.
RED FLAG WARNING FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/
THIS AFTERNOON FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
WALTON...COASTAL BAY...COASTAL GULF...HOLMES...INLAND BAY...
INLAND GULF...INLAND WALTON...JACKSON...SOUTH WALTON...
WASHINGTON.
GM...NONE.
&&
CAMP/GIBBSHazardous weather outlook, Feb 10, 8:52 PM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 952 PM EST THU FEB 10 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-111200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 952 PM EST THU FEB 10 2011 /852 PM CST THU FEB 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. COOLER AND DRIER AIR WILL GRADUALLY MOVE INTO THE REGION FROM THE NORTH TONIGHT... BUT A STUBBORN AREA OF LOW CLOUDINESS SHOULD LIMIT LOW TEMPERATURES TO THE UPPER 20S ACROSS FAR NORTHWESTERN PORTIONS OF THE TRI-STATE AREA...TO THE MIDDLE AND UPPER 30S ELSEWHERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... OUTSIDE OF THE POSSIBILITY OF WIDESPREAD LIGHT FREEZES ACROSS THE REGION ON SATURDAY AND SUNDAY MORNINGS...FAIR WEATHER AND A STEADY WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE PERIOD... WITH HIGH TEMPERATURES RECOVERING TO THE UPPER 60S TO AROUND 70 BY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:26 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 39 hr |
| Feb 11, 1:37 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.